Dec 13, 2011
Am 40s poz+ man have started with treatment in 2003 with combivir + stocrin. My CD4 always range above 600 - 850 and viral load undetectable. I am having facing lipoatrophy and look sharp thin face. please help to suggest what medication drug do help me ?
Am currently taking cell labs sheep placenta daily about 2 week , does it help me to improve my facial wasting and regain my facial fat collagen?
Response from Dr. Pierone
Hello, and thanks for posting.
Combivir is a combination of AZT and 3TC (Epivir). The AZT component has been linked to mitochondrial toxicity and facial lipoatrophy. Switching AZT to tenofovir (Viread) has been shown to prevent worsening of lipoatrophy and sometimes reverse it to a degree.
Facial fillers like Radiesse and Sculptra have been demonstrated to improve facial lipoatrophy. Sheep placenta would not be on my list of recommendations for your problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Doxycycline Treat Vaginal Infections?
- Ways To Stop Vaginal Bleeding
- What Causes Vaginal Dryness In Young Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.